# SDR SWAA2025111223761

- Difficulty date: October 11, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 57,715 hours, 34,816 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 551FB TRAILING EDGE ANGLE AT LT WING.  REPLACED ANGLE ON ACCESS PANEL 551FB TRAILING EDGE ANGLE AT LT WING AT LT WING IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 115A2710 SHEET 9 REV A MEASURE OF CRACK IS L=0.611.
